# SDR DALA1035369853

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND COCKPIT FLOOR PANEL NR 14B HAS CORROSION IN SEVERAL PLACES ON TOP OF PANEL. REMOVED AND FABRICATED, INSTALLED NEW PANEL IAW ERA 4861146-14.
